# SDR AWKA2020112701

- Difficulty date: November 22, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N536XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20036
- Aircraft time: 15,922 hours, 8,425 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE TO DCA, FLIGHT CREW RECEIVED AN AMBER FLAPS FAIL CAS MESSAGE.  AFTER CONSULTING WITH MX CONTROL, THEY ELECTED TO CONTINUE TO DCA.  CREW DECLARED AN EMERGENCY WITH APPROACH, AND LANDED UNEVENTFULLY.  ONCE ON THE GROUND, CREW REBOOTED THE AIRCRAFT AND FUNCTION TESTED THE FLAPS, NO FLAP FAIL MESSAGE POSTED, AN INFO ONLY WRITE UP WAS ENTERED.  AIRCRAFT WAS RETURNED TO SERVICE.
